SOMETHING
FOR EVERYONE

DC's

/
LAc's
/
ND'S
/
Health Community
Register Now!
17 Extraordinary Speakers

2016 Theme
Healthy Living:
Nourish, Move, Thrive

View Speakers

29 Continuing Education Units.

1 Inspiring Weekend!

LEARN MORE

September 23-25, 2016

at Southern California University of Health Sciences

Register Now

Hurry! While there are still spots left.

Schedule

This conference runs 3 days, from 23 - 25 September 2016.
Lunch and coffee breaks included each day.
Day 1
23 Sep 2016
Day 2
24 Sep 2016
Day 3
25 Sep 2016

Breakfast

Start the day off right with a complimentary continental breakfast.

Ethical Challenges of the Medical Practice

9:00am – 11:00am (2 hours) • Hour 1: Review of common ethical errors – sexual impropriety, insurance billing, discuss consequences and avoidance or resolutions. • Hour 2: Exploration of specific...
Read More
Valerie Razutis

Clinical Application of Acupuncture Research: The Contribution of Scientific findings to Acupuncture

9:00am – 11:00am (2 hours) • Hour 1: Discuss scientific findings from modern acupuncture research to improve and guide the clinical application of acupuncture and evidence from classic Chinese medical...
Read More
Dong Ji

Scientific Research on Yoga-Based Practices: Theoretical Advances and Clinical Implications

9:00am – 11:00am (2 hours) • Hour 1: Overview of the current state of the art of research on mind-body practices with a particular focus on yoga. Outline the potential...
Read More
Laura Schmalzl

Wellness Recharge

Yoga (D200), Campus Tour (Pavilion), Tai Chi (The Glen)

Patient Centered and Clinician Centered History Taking in an Integrative Medicine Setting

11:30am – 1:30pm (2 hours) • Hour 1: Presentation outline and purpose, what is patient centered and clinician centered history taking physical examination and its significance. It includes: Chief complaint,...
Read More
Sivarama “Prasad” Vinjamury

Integrating Orthopedic End Range Loading Techniques for Lumbopelvic Disorders (Technique Part 1)

11:30am – 1:30pm (2 hours) • Hour 1: End Range Loading (ERL) History taking and examination. Postural complaints and McKenzie ERL postural treatment techniques. • Hour 2: Short tissue complaints...
Read More
Gary Jacob

Innovations and Controversies in Nutrition: An Evidence-Based Review for the Practitioner

11:30am – 1:30pm (2 hours) • Hour 1: Describe the impact of food preparation methods on nutrient quality and health. • Hour 2: Demystify popular controversies in human nutrition including...
Read More
Gena E. Kadar

Intermission & Lunch Break – Friday

Lunch will be served in the exhibit hall

Yoga Therapy in Clinical Practice

2:30pm – 4:30pm (2 hours) • Hour 1: Introduction to yoga therapy: asana, pranyamana, mindfulness. • Spinal Alignment: commonalities with the principles of chiropractic, physiological therapeutics and active rehabilitation practices...
Read More
Heidi Crocker

Integrating Orthopedic End Range Loading Techniques for Lumbopelvic Disorders (Technique continued – Part 2)

2:30pm – 4:30pm (2 hours) • Hour 1: Lumbar disc derangement complaints and McKenzie ERL treatment techniques. • Hour 2: Hip complaints and Mulligan ERL treatment techniques for capsular pattern.
Gary Jacob

Diagnosis – Documentation – ICD-10/CPT Coding – Billing

2:30pm – 4:30pm (2 hours) • Hour 1: Know your state laws, HIPAA & 2014 Health Care Reform Act. Worst/Best diagnosis – documentation. Required diagnosis/documentation. Informed consents, required departments, review...
Read More
Ken Murkowski

Breakfast

Start the day off right with a complimentary continental breakfast.

Health Creation as the Future of Healthcare

8:30am – 9:00am (.5 hours) • Hour .5: Discuss reasons why the future of healthcare will be based on health creation and the core skills necessary for health creation across...
Read More
John Scaringe

The Power of Lifestyle and an Integrative Team Approach to Prevent Disease and Improve Health Outcomes (Morning Keynote Speaker)

9:00am – 10:30am (1.5 hours) • Hour 1.5: Explain the epigenetic influences of lifestyle choices on clinical imbalance such as inflammation and insulin resistance that predict disease risk. Identify key...
Read More
Cynthia Geyer

Wellness Recharge

Chair Massages (Exhibit Hall), Yoga (D200), Campus Tour (Pavilion), Tai Chi (The Glen)

Fat is where it’s At: Delicious Ways to Get the Healthiest Fats into Your Diet

11:00am – 12:30pm (1.5 hours) • Hour 1.5: Discuss how good, traditional fats make food taste delicious but also why the fat-soluble vitamins they contain are essential. The advantages of...
Read More
Myra Kornfeld

Intermission & Lunch Break

Lunch will be served in the exhibit hall

Using Expressive Meditations to Promote Healing and Hope

1:30pm – 3:00pm (1.5 hours) • Hour 1.5: Discuss the value of expressive mediation for decreasing stress and enhancing mood as well as any contraindications. Experience a 3-stage expressive meditation....
Read More
James Gordon

Make PEACE with Marketing: How to Authentically Promote an Integrative Health Practice that Thrives in Today’s Environment

3:00pm – 4:00pm (1 hour) Hour 1: Re-connect practitioners with their core beliefs, the foundation for marketing outreach. The three key steps to attract potential patients in an authentic and...
Read More
Miriam Zacharias

Wellness Recharge – Saturday

Chair Massages (Exhibit Hall), Yoga (D200), Campus Tour (Pavilion)

Healthy Living; Achieving Peak Performance in Rio (Evening Keynote)

4:30pm – 5:30pm (1 hour) • Hour 1: Discussion of the advantages of integrative multiple disciplinary care in the elite sports setting. Identification of advantages and pathways to implement integrative...
Read More
Bill Moreau

Breakfast

Start the day off right with a complimentary continental breakfast.

Traditional Chinese Herbal Medicine Practice Safety Standards and Medical Errors Prevention Guidelines: The Cleveland Clinic Model

8:00am – 10:00am (2 hours) • Hour 1: Informed consent specific to Chinese Herbal clinic.  • Communication with Western health care providers. • Contraindications and referral guidelines for herbal clinic....
Read More
Galina Roofener

Peripheral Nerve Imaging and Lumbar Spine Disc Nomenclature

8:00am – 1:00pm (5 hours) • Hour 1: Introduction to diagnostic ultrasound, comparison with radiographs and MRI. Discussion of terminology with radiographic and advanced imaging features including case studies of...
Read More
Hector RiveraMelo

Wellness Recharge – Sunday

Chair Massages (Exhibit Hall), Yoga (D200), Campus Tour (Pavilion)

Science-Based Tai Chi and Qigong for a Superior Mind and Body

10:30am – 12:00pm (1.5 hours) Hour 1.5: Present history, principles and scientific evidence of benefits of Tai Chi and Qigong on mind and body health. Hands-on learning of Tai Chi...
Read More
Shin Lin

Explaining Acupuncture

12:00pm – 1:30pm (1.5 hours) • Hour 1.5: A review of acupuncture research including projects of the Acupuncture Now Foundation. Explaining acupuncture to a prospective patient to improve clinical outcomes....
Read More
Matthew Bauer

Location

Southern California University of Health Sciences
16200 Amber Valley Dr., Whittier, CA 90604
(562) 947-8755 xt. 373

 

 

All Inclusive (LIVE + ONLINE)
575.00 USD

General Admission PLUS Online registration allows you access to the conference Friday – Sunday (17 live hours) PLUS an added 12-Online CE hours for a maximum of 29 hours. You won’t want to miss this opportunity to get 12 hours for only $175 (outside of this conference – each hour is $25). Meals included are: Breakfast (3), Lunch (2), Nourish Breaks (4) and Reception (1).

Book Now
General Admission
399.00 USD

General Admission registration allows you access to the conference Friday – Sunday. Meals included are: Breakfast (3), Lunch (2), Nourish Breaks (4) and Reception (1).  There will be a total of 17 live CE hours available for the 3 day conference.

Book Now
DC/LAc/ND: Saturday One-Day
299.00 USD

DC/LAc/ND: Saturday One-Day ticket allows you full access to the conference on Saturday only. This ticket type is intended for any DC, LAc, or ND who has already completed the majority of their CE hours and are interested in learning more about integrative health as a provider. There will be a total of 7 live CE hours available on Saturday.

Book Now
Health Community: Saturday One-Day
199.00 USD

Health Community: Saturday One-Day registration allows you full access to the conference on Saturday only. This ticket type is for an MD, DO, RD, Nutritionist, PA, Nurse, PT, Massage Therapist, Yoga Practitioner, Ayurvedic Practitioner, or anyone else interested in integrative health as a provider or patient.

Book Now

Sponsors & Exhibitors

Southern California University of Health Sciences (SCU) invites you to become a sponsor or an exhibitor for our Integrative Health Conference to benefit the dedicated healthcare students, educators, and providers of healthcare services.  SCU’s dedicated hands-on approach to education focuses on assisting our practitioners-in-training achieving and sustaining success in today’s dynamic healthcare arena. There are many exciting sponsorship opportunities available for 2016 and 2017. Customized options are available as well.

Download the exhibitor prospectus by clicking here.

For further information contact Rosa Lamas Serratos, Special Events & Community Outreach Coordinator, at (562) 902-3327 or by email to rosaserratos@scuhs.edu.